# SDR DL72W011348

- Difficulty date: August 17, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- Aircraft time: 78,394 hours, 53,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65562312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER HINGE CUTOUT OF THE R1 DOOR OPENING WAS FOUND WITH A 2.5 INCH CRACK IN THE BEARSTRAP. THE SKIN WAS CUTOUT TO      ACCESS THE BEARSTRAP AND THE CRACK IN THE BEARSTRAP STOP DRILLED. THE AREA WAS REPAIRED WITH TWO EXTERNAL ALUMINUM  DOUBLERS PER ER/A 381555-14.
